Mum’s horror as baby's face balloons and grows hair after using steroid cream

A baby’s face puffed up and hair began to grow after a steroid cream was applied to its skin.

The teen, who reportedly suffered from dry skin, received the cream from his parents.

But they soon realized that something was wrong as he grew taller and grew hair on his face, including on his forehead.

The baby was hospitalized after using the cream for two months.

Medics said they were taken aback after parents told them the only food he received was his mother’s breast milk, which was tested and found to be normal.

Then they asked the parents to reduce their food intake, but a month later the problem was even worse.

The child was taken to a specialist hospital where some similar cases had occurred.

Doctors made a link between them and the Yifulin Multi-Effect Special Antibacterial Cream, which was reportedly used in every incident.

The product was examined and found to contain 30 (mg / kg) clobetasol propionate.

infant

They discovered that the cream contained the corticosteroid known as clobetasol propionate, which was only intended to be used for short-term use.

As a result, the parents, as well as a few others who used the cream on a daily basis, were shocked when their babies reportedly became fat and hairy.

When the doctors told the families to stop using the cream, the children’s condition improved and they were allowed to go home.

According to reports, the cream manufacturer is Fujian Ouai Infant Health Care Products Co., Ltd., registered in Zhangzhou, Fujian.

Local media called the company multiple times but couldn’t get through until the official website was unavailable.

The local health authority has ordered them to remove the product and they have directed sellers to take it off the shelves while another investigation is ongoing.

Preliminary research indicated that the dose was higher than that normally recommended for adults and should not be used in children.

.

Leave a Comment